# SDR ASAA9610017

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS2452423
- Condition: Defective
- Location: F/A Panel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 51 - EMERGENCY EXIT LIGHTS ILLUMINATE IN THE ARMED POSITION (WING EXIT AND PART OF EMERGENCY EXIT FLOOR TRACK LIGHTS).  REPLACED F/A EMERGENCY LIGHT SWITCH AND FOUND PIN D4250 PUSHED BACK; RESET PIN AND LIGHTS OPERATED NORMALLY. (X)
